# SDR MASA2016112312493

- Difficulty date: November 23, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N93305
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000412
- Aircraft time: 5,538 hours, 3,202 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN FLOOR LEVEL BY L1 DOOR INOPERATIVE.  REPAIRED THE CONNECTION.
